# SDR SIMA20201217001

- Difficulty date: December 17, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 39,609 hours, 34,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER EMERGENCY EXIT LIGHT INOPERABLE.  C/A: R & R RT UPPER EMERGENCY LIGHT BULB, IAW EMB 145 AMM 33-50-10.  OPERATIONS CHECK GOOD.  NO DEFECTS NOTED.
